# SDR 98FDEA00349

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554577
- Condition: Corroded
- Location: Bs 720-724
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN BS 720 - 724 BETWEEN STR 28L - 28R WL 148.  REMOVED CORROSION ON SKIN BS 720-724  STR 28L - 28R WL 148.  FOUND CORROSION TO BE OUT OF LIMITS PER FEDEX 727 SRM 5-10-1.  REMOVED DAMAGED, FABRICATED REPAIR AND INSTALLED PER FEDEX 727 SRM 53-30-3.
